Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 7, Pages 757-766

The Cauchy problem and decay rates for strong solutions of a Boussinesq system

1Universidad de Sevilla, Facultad deMatemáticas, Sevilla 41012, Spain
2DM-CCE-UEL, Londrina, PR, Brazil
3DMA-IMECC-UNICAMP, CP 6065, Campinas, SP 13083-970, Brazil

Received 10 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Boussinesq equations describe the motion of an incompressible viscous fluid subject to convective heat transfer. Decay rates of derivatives of solutions of the three-dimension-al Cauchy problem for a Boussinesq system are studied in this work.